MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy

Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy
Model Number DBP-200SOLID145
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a diamondback 360 peripheral orbital atherectomy device (oad) was being used to treat a heavily calcified, moderately tortuous, 100% stenosed right superficial femoral artery (sfa) and popliteal artery.It was indicated the oad and viperwire were stuck together, and the oad was stuck in the vessel.The physician was unable to remove the oad and viperwire from each other.This occurred after orbital atherectomy treatment was complete and the devices were attempted to be removed.A non-abbott guide wire and a non-abbott balloon were inserted to assist with dislodging the oad from the vessel.There were no patient complications as a result of the event.The procedure was considered successful.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Diamondback Peripheral
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key25350491
Report Number3004742232-2026-00135
Device Sequence Number13337756
Product Code MCW
UDI-Device Identifier10850000491202
UDI-Public(01)10850000491202(17)280131(10)596885-1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBP-200SOLID145
Device Catalogue Number7-10057-04
Device Lot Number596885-1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown